[1] Các, N.P., Gatica, J.A.: Fixed point theorems for mappings in ordered Banach spaces. J. Math. Anal. Appl. 71, 547–557 (1979), MathSciNet Article Google Scholar
[2] Deimling, K.: Nonlinear Functional Analysis. Springer, New York (1985), Book Google Scholar
[3] Dugundji, J., Granas, A.: Fixed Point Theory. Springer, New York (2013), MATH Google Scholar
[4] Erbe, L.H., Wang, H.: On the existence of positive solutions of ordinary differential equations. Proc. Am. Math. Soc. 120, 743–748 (1994), MathSciNet Article Google Scholar
[5] Guo, D., Lakshmikantham, V., Liu, X.: Nonlinear Integral Equations in Abstract Spaces. Springer, New York (2013), MATH Google Scholar
[6] Krasnosel’skii, M.A.: Fixed points of cone-compressing or cone-expanding operators. Sov. Math. Dokl. 1, 1285–1288 (1960), Google Scholar
[7] Krasnosel’skii, M.A.: Positive Solutions of Operator Equations. P. Noordhoff Ltd, The Netherlands (1964), MATH Google Scholar
[8] Lian, W.C., Wong, F.H., Yeh, C.C.: On the existence of positive solutions of nonlinear second order differential equations. Proc. Am. Math. Soc. 124, 1117–1126 (1996), MathSciNet Article Google Scholar
[9] Lois-Prados, C., Rodríguez-López, R.: A generalization of Krasnosel’skii compression fixed point theorem by using star-convex sets. Proc. Royal Soc., Edinburgh 150(1), 277–303 (2020)
[10] O’Regan, D., Precup, R.: Theorem of Leray–Schauder Type and Applications. Gordon and Breach, Singapore (2001), MATH Google Scholar
[11] O’Regan, D., Precup, R.: Compression-expansion fixed point theorem in two norms and applications. J. Math. Anal. Appl. 309, 383–391 (2005), MathSciNet Article Google Scholar
[12] Potter, A.J.B.: A fixed point theorem for positive k-set contractions. Proc. Edinb. Math. Soc. 19, 93–102 (1974), MathSciNet Article Google Scholar
[13] Precup, R.: Methods in Nonlinear Integral Equations. Kluwer Academic Publishers, Amsterdam (2002) Book Google Scholar
[14] Precup, R.: Positive solutions of semi-linear elliptic problems via Krasnosel’skii type theorems in cones and Harnack’s inequality. AIP Conf. Proc. 835, 125–132 (2006), Article Google Scholar
[15] Torres, P.J.: Existence of one-signed periodic solutions of second-order differential equations via a Krasnosel’skii fixed point theorem. J. Differ. Equ. 190, 643–662 (2003) Article Google Scholar
[16] Wang, H.: Positive periodic solutions of singular systems with a parameter. J. Differ. Equ. 249, 2986–3002 (2010), MathSciNet Article Google Scholar
[17] Zima, M.: Fixed point theorem of Legget–Williams type and its application. J. Math. Anal. Appl. 299, 254–260 (2004) MathSciNet Article Google Scholar